# SDR 96ZZZX5029

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75340
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7635292
- System (JASC): 7160 · Engine Air Intake System
- Part: Hinge Pin
- Part number: MS202531
- Condition: Failed
- Location: Alt Air Door
- Part time: 600 hours
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT RUN UP, POWER WAS LIMITED TO 1,900 RPM.  THE ALTERNATE AIR DOOR WAS FOUND IN THE FUEL METERING UNIT, THE HINGE PIN HAD WORN COMPLETELY THROUGH IN 600 HOURS OF OPERATION.  (ONE YEAR AT FLIGHT SCHOOL).  SUBMITTER RECOMMENDATION, A TAB ON THE ALTERNATE AIR DOOR COULD PROVIDE BOTH A PUSH/PULL TEST OF THE HINGE AND AN ATTACH POINT FOR A COUPE LEASH.
